Dipòsit Digital de Documents de la UAB 3 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
15 p, 363.9 KB Simultaneity of centres in Zq-equivariant systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
We study the simultaneous existence of centres for two families of planar Zq-equivariant systems. First, we give a short review about Zq-equivariant systems. Next, we present the necessary and sufficient conditions for the simultaneous existence of centres for a Z2-equivariant cubic system and for a Z2- equivariant quintic system.
2018 - 10.1098/rspa.2017.0811
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 474, Issue 2213 (May 2018) , art. 20170811  
2.
18 p, 594.6 KB A new inverse regression model applied to radiation biodosimetry / Higueras Hernáez, Manuel (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Puig, Pedro (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ainsbury, Elizabeth Ann (Public Health England. Centre for Radiation, Chemical and Environmental Hazards) ; Rothkamm, Kai (Public Health England. Centre for Radiation, Chemical and Environmental Hazards)
Biological dosimetry based on chromosome aberration scoring in peripheral blood lymphocytes enables timely assessment of the ionizing radiation dose absorbed by an individual. Here, new Bayesian-type count data inverse regression methods are introduced for situations where responses are Poisson or two-parameter compound Poisson distributed. [...]
2015 - 10.1098/rspa.2014.0588
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 471, issue 2174 (Feb. 2015) , art. 20140588  
3.
13 p, 605.3 KB On the number of limit cycles of a class of polynomial differential systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the number of limit cycles of the polynomial differential systems of the form x˙ = y − g1(x) − f1(x)y, y˙ = −x − g2(x) − f2(x)y, where g1, f1, g2 and f2 are polynomials of a given degree. [...]
2012 - 10.1098/rspa.2011.0741
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 2012, p. 1-14  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.